# SDR USAASB97346

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM, MAINTENANCE FOUND THE FORWARD ENTRY AND SERVICE DOOR SLIDE LIGHTS INOP AFTER ABOUT THREE SECONDS OF OPERATION.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
